I'm a little scared of how bad the breakout will be when it really comes (if it comes...).
Last couple of days I've noticed the shit getting up out of my face, and those bumps I already had are getting bigger and bigger and they're a bit sore. But you cant call it bad, its like what I expected to happen. I've been trying to resist the urge to pop zits, but I gotta admit that I have popd a few..
And about the side effecst; my lips are dry, and I've had some headaches but that's probably even not caused by accutane. I havent slept well and school gives extra stress so..
My skin hasn't got dry at all, only my lips but Im cool with that. My eyes havent been so itchy and dry as they were couple of days ago, thats just great! No back, joint or muscle pains
So my dosage is 20mg a day, next week I'll go on 30mg.
I've been taking zinc about 90mg a day, drinking lot of water and so on. The antibiotics run out yesterday, but im still taking those cortisone pills or whatever they are. Dunno if they have helped.
Ps. Goddamit this makes me feel bad...">